MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. WORKMATE CLARIS SYSTEM DISPLAY PLUS; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. WORKMATE CLARIS SYSTEM DISPLAY PLUS; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number H700124
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2021
Type of Reportable Event Malfunction
Event or Problem Description
During the procedure, there was no sense interval and no sync signal and the case was cancelled.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3 one workmate¿ claris¿ ep-4¿ cardiac stimulator was received for analysis.Visual inspection of the returned stimulator indicated normal wear on the exterior chassis.It was verified all connectors, switches and labels to be free of physical damage.All mounting hardware was secured and all socketed ic (integrated circuit) components were fully seated.Ac power was applied to the ep-4 stimulator which successfully executed the power on self-test.The returned cardiac stimulator passed an extended pacing test without issue.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined that no non-conformances were identified that are related to the reported event.Based on the information provided to abbott and the investigation performed, the root cause of the field reported event remains unknown as no abnormalities were identified.The returned product operated as designed during the evaluation period.

Brand Name
WORKMATE CLARIS SYSTEM DISPLAY PLUS
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
MDR Report Key11507986
Report Number2184149-2021-00093
Device Sequence Number2870291
Product Code DQK
UDI-Device Identifier05415067001245
UDI-Public05415067001245
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K151911
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH700124
Device Catalogue NumberH700124
Device Lot Number6519784
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/29/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/16/2021
Supplement Date Received by Manufacturer05/26/2021
Initial Report FDA Received Date03/17/2021
Supplement Report FDA Received Date05/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1